# SDR UPS99829979

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, RUDDER STIFFENER INSIDE L/E AT STA ZR 110 IS CRACKED.  FABRICATED AND INSTALLED NEW STIFFENER (WEB) IAW DAC DWG 5656229, DC 8 SRM 51-1-20D & 51-1-21.
